Been on Trintellix 5mg for 4 days. Just stopped taking Cymbalta due to sexual difficulties. Mild nausea and headache. Want to know if these side effects will go away with time?
I've been on trintellix 10mg a day for 3 weeks now. The nausea comes on within 20 minutes if I don't eat prior to taking my medication. Nausea still breaks thru a little bit, but not everyday. I'm hoping this will subside. But, besides that one side effect I feel great. I wasn't doing well at all before I started trintellix. I had been taking Effexor 150 mg a day. Felt worse so went down to 75mg. No better, so I weened off of Effexor completely thinking maybe I don't need anything. Wrong! I don't know I could be that mean to people. So, trintellix was offered to me from my Dr. Its been great and I feel so much better now. I can put up with some side effects it's worth the trade off.
I have been researching this medication since I have just been prescribed it. I noticed that people who mentioned having nausea from it have said that they take it right at bedtime and it alleviates the nausea side effect.
I have read a lot of good reviews about it so I am hoping for good results. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.